# SDR 2002FA0000568

- Difficulty date: May 1, 2002
- Submitted: May 1, 2002
- Operation: General aviation
- Aircraft: N9185F
- Make and model: Airtrc AT502
- Aircraft serial: 5020206
- Aircraft time: 6,220 hours
- Engine: Pwa PT6A34
- Engine time: 19,011 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: T102401100A
- Condition: Failed
- Location: Compressor Disk
- Part time: 29 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE ENGINE LOST ALL POWER.  ENGINE WAS SHIPPED TO CERTIFIED REPAIR STATION.  THE PRELIMINARY ANALYSIS IS IN THE ENGINE TURBINE SECTION:  THE COMPRESSOR TURBINE DISC P/N 3013411, S/N 2P609, HAD SEVERAL BLADES (BLADES 9,11 THRU 19, 21, 44, AND 45) FRACTURED AT THERE ROOTS.  UNDER UNAIDED VISUAL AND MACROSCOPIC INSPECTION THE ROUTE FRACTURE SURFACES DISPLAYED COURSE GRANULAR FEATURES. THE BLADE P/N (T-102401-100A) BEING PREFIXED WITH A "T" DENOTES THE BLADES TO BE NON-PWC MANUFACTURED UNITS.THESE BLADES WERE CHANGED AT LAST HSI ON 6 FEBRUARY 2002 AND HAD ONLY 28.7 HOURS TO THIS FAILURE.
